# SDR S9BA2009002

- Difficulty date: January 27, 2009
- Submitted: January 27, 2009
- Operation: Air carrier
- Aircraft: N562CP
- Make and model: Dhav DHC6300
- Aircraft serial: 562
- Aircraft time: 19,492 hours, 30,255 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Adapter
- Part number: C6WM1519
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT  NACELLE ENGINE MOUNT ADAPTOR PLATE CORRODED.  REMOVED AND REPLACED ENGINE MOUNT ADAPTOR PLATE IAW RD6-54-006.
